Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

CrapSkin16

Red face Fluocinonide used on face with Steroids

Recommended Posts

TWO THINGS HERE. ...

1. I am an idiot and used fluocinonide on my face. I think now, i think i have steriod induced rosacea due to this as well as maybe my prescription of prednisone  (10mg) that i take due to a weird skin rash that no doctor can figure out for over 4 years now. 
I use to put it all over my face, and now i only do spots where irritation and bumps occur on my face for a couple months now, becuase if i dont then the flare gets worse. Now my cheeks get soo red, like almost purple red. 
I had laser surgery done on my chin, forehead and hairline, which dont seem to get as red, but still get red. Not like my cheeks do.  Thinking about getting it done on my cheeks. I am wondering if i should continue the laser surgery (very expensive) on my cheeks, and more all over my face, or if there is prescription i can ask my doctor for?


The only thing that seems to calm my face is witch hazel, and a lot of it, for long periods of time... Like i put a dry sheet mask on and drench it with witch hazel for a good half hour/hour and my skin looks like a normal human beings should.

I want to know if anyone else did this, and what they used instead of fluconinde, what calms the redness and how long it took for the redness to go down. 

Also, if you used it on your face....do you have moon face? and did it go away along with redness after use?



2. I know i also probably have normal rosacea because when i drink or heat spicy foods, i get super blotchy. 
Is there a prescription anyone takes to help subside getting blotchy? 
I am on Cephalexin, which doesnt seem to be working and i take lexapro to calm down my anxiety which could be the cause of rosacea too. I also use Mirvaso, which helps- but i still get redish purple blotchyness. 
I heard beta blockers work, but almost no doctors will prescribe that. 

What are you taking that helps your blotchy flairups? are you taking beta blockers, and if so how did you convince your doctor?

 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×